# SDR GLBA20111208G

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 44,350 hours, 47,423 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND PIN NR 9 PULLED OUT OF THE EMERGENCY LIGHTING SYS.  MX REINSTALLED THE PIN IN THE CONNECTOR, OPS CHECKED GOOD.
